# SDR 97ZZZX2019

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217AF
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1011
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA5710
- Condition: Deteriorated
- Location: Induct Air
- Part time: 777 hours
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FILTER GASKET HAS TURNED TO MUSH FROM THE OIL THEY USE IN THE AIR FILTER, MAYBE A NEW TYPE OF GASKET IS CALLED FOR.  PART HAS BEEN REPLACED.
